# SDR DHL2007751508

- Difficulty date: February 26, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN "C", FWD CARGO COMPT FRAME STA 660 HAS DEEP DENT AT UPPER FLANGE BETWEEN STR.23R-24R.  CUT OUT DAMAGED AREA APPROX DIM 1 1/4" IAW B727 SRM 51-40-3.  FAB DOUBLER REPAIR FROM 7075-0 .063 PO NR 9004384 APPROX DIM 13" IAW B727 SRM 51-40-3 PAGE 1 AND 3 AND SRM 53-10-2 FIG 3.  HEAT TREATED MAT. TO T6 CONDITION IAW FAS FORM FAS0115 REV 10.  INSTALLED DOUBLER REPAIR AT FWD CARGO COMPT FRAME STA 660 BETWEEN STR 23R-24R IAW B727 SRM 51-30-2 AND 51-40-3 FIG 1.
